# SDR HALA2013040100032

- Difficulty date: April 1, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 103,113 hours, 19,410 cycles
- System (JASC): 5270 · Door Warning System
- Part: Interrogator
- Part number: 416T281111
- Part serial: A33250
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT WING EXIT SLIDE ILLUMINATED DURING TAKE OFF ROLL.  R & R WING ESCAPE SLIDE INTEROGATOR IAW AMM 25-65-12, OPS CHECK GOOD.
